# SDR QMLA2023091920072

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N110HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9302
- Aircraft time: 7,457 hours, 28,909 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 5,165 hours, 5,756 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 0174078030
- Part serial: 3635
- Condition: Faulted
- Location: #2 Engine
- Part time: 818 hours, 2,881 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

3 MINUTES AFTER TAKING OFF FUEL SMELL IN CABIN AND COCKPIT.  TURNED OFF ALL AIR CONDITIONING AND FANS, SMELL REMAINED.  ABORTED AND RETURNED TO BASE.  LANDED 5 MINS LATER.  ON POST FLIGHT NOTICED FUEL STREAKING DOWN CLAMSHELL DOOR AND FROM AIRCRAFT DRAIN.  NOTICED FUEL LEAKING FROM VENT LINE COMING FROM TOP OF THE ENGINE.
